Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Horst R. Thieme
Title: Mathematics in population biology
Additional book information: Princeton Series in Theoretical and Computational Biology, Princeton Univ. Press, Princeton and Oxford, 2003, 568 pp., ISBN 0-691-09291-5, $49.50, paper; ISBN 0-691-09290-7, $95.00, cloth

References [Enhancements On Off] (What's this?)

  • 1. F. M. Scuda and J. R. Ziegler, The Golden Age of Theoretical Ecology, 1923-1940: A Collection of Works by Volterra, Kostitzin, Lotka, and Kolmogorov, Springer-Verlag, Berlin, 1978. MR 0521933 (80c:01021)
  • 2. R. M. May, Stability and Complexity in Model Ecosystems, Princeton Landmarks in Biology, Princeton University Press, Princeton, New Jersey, 2001.
  • 3. J. D. Aber, Why don't we believe the models?, Bull. Ecol. Soc. Amer. 78 (1997), 232-233.

Review Information:

Reviewer: J. M. Cushing
Affiliation: University of Arizona
Journal: Bull. Amer. Math. Soc. 42 (2005), 501-505
MSC (2000): Primary 92D25, 37N25; Secondary 92B05, 62P10
Published electronically: March 30, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society